# SDR GTIA2023073137378

- Difficulty date: July 30, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 31,077 hours, 13,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 891429
- Condition: No Test
- Location: Epsu 10wl
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU (10WL) FAILED ON CAPACITY TEST. REPLACEMENT REQUIRED. SDR REQUIRED.-VERIFIED NR # 5001251245-0010, REPLACEMENT OF EPSU BATTERY AND REPLACEMENT OF THE EPSU (10WL) ACCOMPLISHED AS PER TSM 33-51-00-810-829-A REV 78 OPERATIONAL TEST OK.
